Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


New Finite and Infinite Summation Identities Involving the Generalized Harmonic Numbers

PP: 49-60
Kunle Adegoke, Olawanle Layeni,
We state and prove a general summation identity. The identity is then applied to derive various summation formulas involving the generalized harmonic numbers and related quantities. Interesting results, mostly new, are obtained for both finite and infinite sums. The high points of this paper are the discovery of several previously unknown infinite summation results involving nonlinear generalized harmonic number terms and the derivation of interesting alternating summation formulas involving these numbers.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved